# SDR DXTA2009122103909

- Difficulty date: December 18, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N937QS
- Make and model: Cessna 750
- Aircraft serial: 7500137
- Aircraft time: 8,482 hours, 5,249 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Vibration
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT HEARD A NOISE FROM NOSE WHEEL AREA ACCOMPANIED BY A MOMENTARY GEAR UNLOCK LIGHT.  PERFORMED GEAR BUMP TROUBLESHOOTING. ADJUSTED NOSE AND LT MAIN UPLOCK SWITCHES. OPS CHECK NORMAL. WORK PERFORMED IAW MM 32-50-00.
